# SDR AALA201707059042

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 26,774 hours, 10,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON FOWARD ENTRY BULKHEAD WLL IS MISSING COVER PLATE.  REMOVED AND REPLACED EXIT SIGN ASSY IAW AMM 33-51-01. OPS CHECKED NORMAL.
